The Tokyo Journal of Mathematics was founded in 1978 with the financial support of six institutions in the Tokyo area: Gakushuin University, Keio University, Sophia University, Tokyo Metropolitan University, Tsuda College, and Waseda University. In 2000 Chuo University and Meiji University, and in 2005 Tokai University, joined as supporting institutions.
The journal appears twice a year and publishes original papers on mathematics, both pure and applied.
Volume 01, Number 1
Publication Date: June 1978
On Singularities of the Harish-Chandra Expansion of the Eisenstein Integral on Spin$(4,1)$
Masaichi MAMIUDA; 113-138
Some Criteria for the First Case of Fermat's Last Theorem
Paulo RIBENBOIM; 149-155